Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Infection in ear, cleared up with antibiotics, drops. Still ringing in ear, pressure. What else is wrong ?

Yes, I ve had an infection in my ear for 3 weeks, been on antiboctics and ear drops, the infection has gone away But I still have this ringing in my ear, light headed. I just went to my Dr, Monday and she said I should go to a specialist. I feel pressure and have a headache with the ringing, she took a big piece of wax out, she couldn t see anything, but think something else could be wrong, what do you think? My email is YYYY@YYYY
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got impacted wax with some infection still remained causing this problem.
Consult ENT specialist and get examined.
Meanwhile go for steam inhalation.
Put some cotton plug in the ears while taking bath.
Ok and bye.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor